Integrable extended Blaszak-Marciniak lattice and another extended lattice with their lax pairs

X. B. Hu*, D. L. Wang, Hon Wah TAM

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

Two new lattices are given. One is an extended system of the Blaszak-Marciniak lattice, and the other is the extended system of the lattice given by Wu and Hu. Lax pairs for these two lattices are derived from their corresponding bilinear Bäcklund transformation.

Original languageEnglish
Pages (from-to)738-743
Number of pages6
JournalTheoretical and Mathematical Physics(Russian Federation)
Volume127
Issue number3
DOIs
Publication statusPublished - Jun 2001

Scopus Subject Areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint

Dive into the research topics of 'Integrable extended Blaszak-Marciniak lattice and another extended lattice with their lax pairs'. Together they form a unique fingerprint.

Cite this